Diovan

8,373
Discussions
Share your experience
Other names: Valsartan
Method of use: Pill
Prescribing mode: Rx
Valsartan (Angiotan) is an angiotensin II receptor antagonist (more commonly called an "ARB", or angiotensin receptor blocker), with p...
Read on Wikipedia
4.0
5
Satisfaction score
?
Based on medical discussions around the web
Rate it yourself
Your rating:
Your rating has been added!
Diovan for High Blood Pressure
8,373 conversations around the web about Diovan to help you make a decision
We analyzed what people said about Diovan and compared it to other High Blood Pressure medications
Share your experience
4.0
Satisfaction score
?

Does Diovan cause Joint Pain ?

Joint Pain is a known side effect of Diovan
#22 in Diovan discussions - 95 posts discuss Joint Pain with Diovan. Joint Pain is #22 concern in Diovan discussions.
content loaded dynamically
Filter
Filters:
Gender
Role
Age
All
We found 95 discussions
Post from
www.webmd.com
cough. but diovan causes joint pain and foot hurts and...
" i was switched to diovan because lisinopril caused cough. but diovan causes joint pain and foot hurts and now... "

but have terrible aching joints, headaches and generally...
" ...to stay on 80mgs of Diovan, but have terrible aching joints, headaches and generally feel like... "

Post from
www.webmd.com
muscle and joint pain, restless leg, headaches and eye pain...
" ...has helped to reduce blood pressure. I am having horrible side effects, muscle and joint pain, restless leg, headaches and eye pain. I've been taking ...Muscle and joint pain is the worse and ... "

Post from
www.webmd.com
loss of libido. In fact an overall feeling of being unwell...
" ...After three months I had been bumped up to 320mg. The side affects were dreadful: Dry cough, aching joints (especially knees and hips)and loss of libido. In fact an overall feeling of being... "

Post from
www.webmd.com
experienced severe lower back pain, joint pain and fatigue...
" ...taking Diovan (80mg) I have experienced severe lower back pain, joint pain and fatigue. I am stopping... "

Post from
www.rxlist.com
low end 130/70 but after 1 1/2 mons. I am getting joint pain...
" ...It controls my BP in the low end 130/70 but after 1 1/2 mons. I am getting joint pain in... "

Post from
www.webmd.com
joint pain,tiredness,acid reflux and now I have a dey cough...
" ...diovan for a year and it has decreased my blood pressure,but I have joint pain,tiredness,acid reflux and now I have a dey cough....not... "

Post from
www.rxlist.com
joint pain,tiredness,acid reflux and now I have a dey cough...
" ...diovan for a year and it has decreased my blood pressure,but I have joint pain,tiredness,acid reflux and now I have a dey cough....not... "

Post from
www.webmd.com
had my feet swell dramatically and some joint pain in ankle...
" ...therapy (Diovan was first, but gave me palpatations)...This lowered my BP 20 points, but had my feet swell dramatically and some joint pain in ankle and... "

for the past 10 days. I have noticed that my joints pain...
" ...Side Effects Hi Everyone, I have been taking Divoan 80mg for the past 10 days. I have noticed that my joints pain have increased greatly. I ...any experience with increase joint pain with Divo... "

Your Saved Posts ()

The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Back to Signup